JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON K-STARCOMPACT SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REMARKS ON K-STARCOMPACT SPACES
Song, Yan-Kui;
  PDF(new window)
 Abstract
In this note, we construct an example of a Hausdorff K-starcompact (hence, -star-compact) space X having a regular closed which is not -starcompact (hence, not K-starcompact).
 Keywords
Phrases;Stasrcompact;K-starcompact;
 Language
English
 Cited by
 References
1.
E. K. van Douwn, G. M. Reed, A. W. Roscoe, and I. J. Tree, Star covering properties, Topology and its Appl. 39 (1991), 71-103 crossref(new window)

2.
R. Engelking, General topology, revised and completed edition, Heldermann Verlag, Berlin, 1989

3.
S. Ikenaga and T. Tani, On a topological concept between countable compactness and pseudocompactness, Research Reports of Numazu Technical College 26 (1990), 139-142

4.
M. V. Matveev, A survey on star-covering properties, Topological Atlas, pre print No 330, 1998

5.
S. Mrowka, On complete regular spaces, Fund. Math. 41 (1954), 105-106

6.
Y.-K. Song, On some questions on star covering properties, Q and A in General Topology 18 (2000), 87-92

7.
Y.-K. Song, A study of star-covering properties in topological spaces, Ph. D. Thesis, Shizuoka University, Japan, 2000